# SDR RAIA980602

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360944
- Condition: Failed
- Location: E/E Bay
- Part time: 11,033 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7148 - STL - RIGHT ATTITUDE HEADING REFERENCE COMPUTER FAILED AND HEADING COMPARATOR WARNING ILLUMINATED.  MAINTENANCE REPLACED RIGHT ATTITUDE HEADING REFERENCE COMPUTER.  (M)
